MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1993.tb02249.x

Медицинская библиотека · Clinical and experimental dermatology · 1993

Ultraviolet recall associated with etoposide and cyclophosphamide therapy.

Williams B J, Roth D J, Callen J P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ultraviolet recall (UR) or sunburn reactivation is an infrequently reported phenomenon. It is characterized by an erythematous eruption in the distribution of previous ultraviolet-induced sunburn. The timing of the eruption correlates well with the speculation that it is induced by the administration of a chemotherapeutic agent(s). The case of a young man who developed UR after treatment with etoposide (VP16) and cyclophosphamide is reported.

Для цитирования: Williams B J, Roth D J, Callen J P. Ultraviolet recall associated with etoposide and cyclophosphamide therapy.. Clinical and experimental dermatology. 1993. DOI: 10.1111/j.1365-2230.1993.tb02249.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.